... to taking th
Hi, Mrs! On rare occasions Effexor can elevate blood pressure and this should be reported to your doctor immediately.
Less seriously, if you've just started taking your venlafaxine a common side effect is an increase in your anxiety levels and that can cause a pounding heart rate, racing heartbeat, even mild chest pain. This usually subsides within the first few weeks.
Either way, you should consult with your doctor as soon as possible.
Best wishes and good luck! Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hot Flashes - have been having night and some day flashes for years nites being from 15 min -15 mins
Posted 8 Apr 2011 • 1 answer
If you are taking minivelle and having hot flashes, do you increase the dose or decrease the dose of
Posted 5 Nov 2015 • 0 answers
Posted 31 Jan 2016 • 1 answer
Posted 24 Jun 2016 • 0 answers
Posted 3 May 2017 • 0 answers